# SDR CALA2019060430875

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 49,724 hours, 17,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT DOOR AT ROW 20 , AFT EMERGENCY THRESHHOLD LIGHT IS INOP.  RELAMPED, OP CHECKS GOOD REF AMM TASK 33-51-00-710-801
